RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 4, Pages 15–34 (Mi fpm1123)  

Indicial rational functions of linear ordinary differential equations with polynomial coefficients

S. A. Abramov, A. A. Ryabenko

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: The notion of indicial rational function is introduced for ordinary differential equations with polynomial coefficients and polynomial right-hand sides, and algorithms for its construction are proposed.

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:5, 455–468

Bibliographic databases:

UDC: 512.628

Citation: S. A. Abramov, A. A. Ryabenko, “Indicial rational functions of linear ordinary differential equations with polynomial coefficients”, Fundam. Prikl. Mat., 14:4 (2008), 15–34; J. Math. Sci., 163:5 (2009), 455–468

Citation in format AMSBIB
\Bibitem{AbrRya08}
\by S.~A.~Abramov, A.~A.~Ryabenko
\paper Indicial rational functions of linear ordinary differential equations with polynomial coefficients
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 4
\pages 15--34
\mathnet{http://mi.mathnet.ru/fpm1123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2482031}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 5
\pages 455--468
\crossref{https://doi.org/10.1007/s10958-009-9700-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70649099045}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1123
  • http://mi.mathnet.ru/eng/fpm/v14/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:204
    Full text:94
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020